Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Undergoing infertility treatment, TSH level increases after periods. Cause and preventive measures?

Doctor, Hi, 27yrs old, my weight is 62kgs & height is 5.1[ 158cmts] I am taking treatment for Infertility . In past 2 years my TSH level have been as follows - in 2011 it was 1.61, in Aug 2012 it was 2.7 on 2nd day of menstrual , again after repeated on 29 Dec 2012 after 20 days of period, it is 3.7ulU/mL. please tell me whether it is major problem & should i take the tablet daily , & if it is a problem then how to reduce TSH level, lastly what is the normal TSH level should for women like me ?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response

Welcome to HealthcareMagic

Your TSH level done in dec-12 is on higher side. When you are trying to conceive TSH levels should me maintained between 0.5- 3 mIU/ml. In your case you should start taking Thyroxin after consulting your doctor. Hypothyroidism is known to cause infertility by causing ovulatory dysfunction. Hope you have been examined thoroughly and other factors leading to infertility have been ruled out. Try to lose weight by exercise and diet.

All the best
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor